According to the doctor-gastroenterologist Ksenia Khaldzhieva, in no case is it recommended to take painkillers for pain in the abdomen.
The doctor says, explaining: “There are many causes of abdominal pain, and taking painkillers can be not only useful, but also dangerous.”
According to her, you can take antispasmodic drugs, because “abdominal pain is often caused by cramps.”
She says: “These drugs will not do any harm because they do not interfere with the mechanisms of development of pain sensitivity. That is, they cannot hide the cause of the pain. This distinguishes them from analgesics such as analgin, paracetamol and ibuprofen. , which do not affect the cause of the development of pain, that is, spasms.
And he adds: If after taking antispasmodics the condition does not improve, you should consult a doctor.
And she says: “If after taking antispasmodics the condition does not improve, but there is an increase in body temperature, a feeling of general weakness, dizziness, nausea or vomiting, accompanied by increased pain, then you should immediately consult a doctor and stop trying to treat the disease yourself.”
You must log in to post a comment.